Existence of multiple positive solutions for the system of higher order boundary value problems on time scales


ÇETİN E. , TOPAL F. S.

MATHEMATICAL AND COMPUTER MODELLING, vol.52, pp.1-11, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 52
  • Publication Date: 2010
  • Doi Number: 10.1016/j.mcm.2009.06.007
  • Title of Journal : MATHEMATICAL AND COMPUTER MODELLING
  • Page Numbers: pp.1-11

Abstract

In this paper, by applying fixed point theorems in cones and under suitable conditions, we present the existence of single and multiple solutions for system of higher order boundary value problems on time scales. (C) 2009 Elsevier Ltd. All rights reserved.